Chemotherapy

For everything about chemotherapy, being treated and side effects. Tell others about your experiences and get answers to your questions.

Peg Injection

Jules16
Posted by

Hi

does anyone have to have an Peg injection 24hrs after their course of chemo, since taking steriods this injection causes my legs to be so painful that walking is near impossibe, any suggestions on any remedies any comments will be greatfully appreciated x

schoolking82
Posted by

Hi Jules,

I had to have a PEG injection after FEC100 cycle  two and three.  The first time, like you I felt  about 100 years old, couldn't wear a bra or have even jeans on and that was the day after the injection,my bones in my hips and even my forehead were sore.  I contacted my chemo nurse and she said I could take paracetamol not anything else because of the reaction with my chemo.  Check with your nurse Jules.  After chemo number three 24 hours later had my PEG as usual and immediately took two 500mg of paracetamol and on the sunday was a little sore but nothing like the previous time.  It is an amazing little injection but has to work bloody hard to get our white blood cell count up.  Hope this is useful let me know how you get on.  this Friday am having chemo no 4 (2 more after that yippie) but am having Docetaxel so all new again!!!!!

Take care, gentle hugs  Alex xx

 

johnr
Posted by

Hi Jules I had peg injections 24hrs after chemo like you, I too had some bone pain its a side effect of the injection stimulating cell growth in the bone marrow if I remember correctly. When I first started them there was another patient on the lymphoma site who suffered similar to yourself. If you are really concerned I would speak to your consultant. Sorry no remedies I just took the odd paracetamol when it got too bad.

take care and try on to worry .... john